# SDR ASAA2015011410507

- Difficulty date: January 14, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C333675
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LT OTBD LAVATORY SUPPORT BS 954, LBL 50 HAS AREA OF CORROSION.  ACFT GROUNDED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51-1A-1.   R & R THE LAVATORY SUPPORT IAW SRM 51-40-02-0G-0.
